Volume 8, Number 1, April 2007

Dan Butnariu and Elena Resmerita
Mosco stability of proximal mappings in reflexive Banach spaces
K. Nakajo, K. Shimoji, and W. Takahashi
Strong convergence to common fixed points of families of nonexpansive mappings in Banach spaces
S. Dhompongsa, W. A. Kirk, and B. Panyanak
Nonexpansive set-valued mappings in metric and Banach spaces
Anulekha Dhara and Aparna Mehra
Invex inequality system with applications to fractional minimax optimization
R. P. Agarwal, Donal O'Regan, and D. R. Sahu
Iterative construction of fixed points of nearly asymptotically nonexpansive mappings
Shaoxiong Chen, Linxin Cheng, and Marián Fabian
Approximation of convex functions in Asplund generated spaces
C. S. Lalitha and Monika Mehta
Characterization of the solution sets of pseudolinear programs and pseudoaffine variational inequality problems
Marina Levenshtein, Simeon Reich, and David Shoikhet
An application of the resolvent method to rigidity theory for holomorphic mappings
Koichiro Naito and Yoshihisa Nakamura
Recurrent dimensions and Diophantine conditions of discrete dynamical systems given by circle mappings
N. M. Nam and N. D. Yen
Relationships between approximate Jacobians and coderivatives
Alexander J. Zaslavski
Nonoccurrence of gap for nonconvex nonautonomous variational problems
Jen-Chih Yao and Lu-Chuan Zeng
Fixed point theorem for asymptotically regular semigroups in metric spaces with uniform normal structure

Yokohama Publishers

yokohama publishers